# SDR AALA202111013212

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 20,281 hours, 9,502 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY OVEN NUMBER 2 HAS A STRONG ELECTRICAL BURNING SMELL WHEN OPERATING. CIRCUIT BREAKER DID NOT POP. REMOVED AND REPLACED FORWARD GALLEY NUMBER 2 OVEN PER AMM 25-35-19-0401.
